Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publications


2019 | Journal Article | IST-REx-ID: 8415 | OA
Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards
P. Bálint, J. De Simoi, V. Kaloshin, M. Leguil, Communications in Mathematical Physics 374 (2019) 1531–1575.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6906 | OA
Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Communications in Mathematical Physics 376 (2019) 1311–1395.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8417
Global instability in the restricted planar elliptic three body problem
A. Delshams, V. Kaloshin, A. de la Rosa, T.M. Seara, Communications in Mathematical Physics 366 (2018) 1173–1228.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 8493
A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems
M. Guardia, V. Kaloshin, J. Zhang, Communications in Mathematical Physics 348 (2016) 321–361.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension
V. Kaloshin, M. Saprykina, Communications in Mathematical Physics 315 (2012) 643–697.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
Generic diffeomorphisms with superexponential growth of number of periodic orbits
V. Kaloshin, Communications in Mathematical Physics 211 (2000) 253–271.
View | DOI
 

Filters and Search Terms

issn=1432-0916

Search

Filter Publications